# SDR 97ZZZX5080

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639311003
- Condition: Mismanufactured
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOLERANCES TOO TIGHT, WOULD NOT FIT ON SHAFT CORRECTLY.  REMOVED AND REPLACED.
